# SDR UIEA2016031000140

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tape
- Part number: SGK05
- Condition: Improper Part
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FUEL MANIFOLD LINE JUST BELOW IGNITER HAS INCORRECT TAPE APPLIED, SHOULD BE EPOXY SLEEVE IAW EO 1973A051.  REMOVED INCORRECT TAPE ON NR 2 ENG FUEL MANIFOLD & REAPPLIED TAPE, PN SGK-05 AS REQUIRED, ALL WORK PERFORMED IAW AMM 73-11-10.
